# SDR 03088316

- Difficulty date: March 29, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY FLOOR TRACK LIGHTS AT SEAT ROW 6 WERE INOPERATIVE.  MAINTENANCE PERSONNEL SECURED THE CONNECTOR FOR THE EMERGENCY FLOOR TRACK LIGHT.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
